It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hormone Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-10-2006, 08:30 AM   #1
Sys Sys is offline
Newbie
(female)
 
Join Date: Apr 2006
Location: Boston, MA.
Posts: 7
Sys HB User
leg swelling (hormones?)

I was just wondering if anyone has experienced their legs swelling either during menstrual cycles or if they consume too much sugar. Has anyone experienced any leg swelling at all? Do you think this could be caused by insulin resistance or some other hormone imbalance? Help please!!!

 
Old 04-10-2006, 08:16 PM   #2
Senior Member
(female)
 
Join Date: Jan 2005
Posts: 201
Iadinae HB User
Re: leg swelling (hormones?)

I take provera for two weeks out of every month due to low progesterone. I swell from the medicine, but one of my complaints when originally visiting the Gyn. was that my legs were swelling. My socks leave a good 1" indent around my lower calves.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Swelling? shellymay Multiple Sclerosis 13 08-19-2007 01:55 PM
Swelling in ankles and feet Dory101 Women's Health 8 06-21-2007 06:44 AM
BC and Ankle Pain/Swelling innerstrength86 Birth Control 2 03-27-2007 04:41 AM
Hormones and ankle swelling luvthemountains Women's Health 0 10-09-2006 08:13 AM
Swelling Hopefully Menopause 2 05-04-2006 05:01 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!